# SDR SWAA961296

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER 16R AT BS 520 CRACKED.  REPLACED STRINGER PER BOEING SRM.
